Acta mathematica scientia,Series A ›› 2020, Vol. 40 ›› Issue (6): 1537-1551.

Previous Articles     Next Articles

Generalized Lyapunov Inequalities for a Higher-Order Sequential Fractional Differential Equation with Half-Linear Terms

Dexiang Ma1,*(),Abdullah Özbekler2()   

  1. 1 Department of Mathematics, North China Electric Power University, Beijing 102206
    2 Department of Mathematics, Atilim University, Incek 06836, Turkey
  • Received:2019-06-14 Online:2020-12-26 Published:2020-12-29
  • Contact: Dexiang Ma;


In this paper, we establish some new Lyapunov-type inequalities and Hartman-type inequalities for a higher-order sequential Riemann-Liouville fractional boundary value problem with some half-linear terms and a forcing term. We generalize some existing results in literature.

Key words: Fractional derivative, Green's function, Lyapunov-type inequality, Hartman-type inequality

CLC Number: 

  • O175